Author Topic: How to continue taper  (Read 280 times)

[Buddie]

How to continue taper
« on: February 19, 2022, 02:49:49 am »
Iím at 4 mg of Valium after reinstating last July to .5 of Klonopin. My symptoms became too severe after I jumped. This is my fourth attempt to get off the benzo. Iíve been reducing about 1 mg per month. Do you think it would be good to try liquid Valium, or continue at about .5 to 1mg reductions per month? Iím not sure how my body would handle the crossover to liquid and a different manufacturer, nor do I know if the unevenness in cutting the pill causes problems. Any advice would be appreciated.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: How to continue taper
« Reply #1 on: February 19, 2022, 03:13:19 am »
Hi Rt, how has your taper been going so far? I would say that if itís going well stay with it. I tapered down from 3 mg Ativan last year then crossed to 3.5 Valium. I started at .25 every 2 weeks then started .25 every week since Jan. I still get sxs but manageable so far. I still feel crappy but nevertheless really felt good so Iím just continuing unless it gets less manageable. Iíve heard it gets harder at the lower doses. It did on the Ativan. So listen to your body and journal your symptoms.
I tried the pharmacy liquid for a week and it made me nauseas. So I went back to cutting tablets. Itís worth a try if you can handle it, makes tapering much easier.  It I recommend trialing it for a week or 2 while holding your taper to make sure you can adjust to it.
I may try a compound pharmacy liquid my doc ordered if cutting gets too hard
Hope this helps
[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.